Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gripy

EPIDUO AFTER ACCUTANE?!

Recommended Posts

Okay, so I went for my LAST derm appointment regarding my accutane treatment, because I was basically finished. He gave me Epiduo? EP-I-DU-O? He didn't really explain why I was using an acne treatment after my acne is gone, but I went home and had to wait 2 weeks to use it. Today I put it on, BURRRRRRRRRRNNNNNNNSSSSSSSSS. My face is red, big pores, grossgrossgrossgross. Did anyone else get an acne treatment after curing their acne with isotretinoin(accutane)? My face was lookin so sexy! Until I put this damaging crap on! Epiduo is a "one time a day" thing, should I use it every other day? BLAH help please. :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×